# SDR MTNA20121217009

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 25,546 hours, 26,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK HAS PITTING CORROSION OUT OF LIMITS.  REPLACED SEAT TRACK P/N S53375001204.
